# SDR FDEA201506191879

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BS 1841 BULKHEAD FOUND CRACKED AT RBL 1.5 - 3.0.  REPAIRED IAW SRM 53-00-00-2R FIGURE 211.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
